About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 269246, 6 pages
http://dx.doi.org/10.1155/2013/269246
Research Article

Generalized Contractive Set-Valued Maps on Complete Preordered Quasi-Metric Spaces

Instituto Universitario de Matemática Pura y Aplicada, Universitat Politècnica de València, Camí de Vera s/n, 46022 València, Spain

Received 12 October 2012; Accepted 8 December 2012

Academic Editor: Gerald Beer

Copyright © 2013 J. Marín et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Fletcher and W. F. Lindgren, Quasi-Uniform Spaces, Marcel Dekker, New York, NY, USA, 1982. View at Zentralblatt MATH · View at MathSciNet
  2. H. P. A. Künzi, “Nonsymmetric distances and their associated topologies: about the origins of basic ideas in the area of asymmetric topology,” in Handbook of the History of General Topology, C. E. Aull and R. Lowen, Eds., vol. 3, pp. 853–968, Kluwer Academic, Dodrecht, The Netherlands, 2001. View at Zentralblatt MATH · View at MathSciNet
  3. S. Cobzas, Functional Analysis in Asymmetric Normed Spaces, Birkhäauser, Boston, Mass, USA, 2012.
  4. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Zentralblatt MATH · View at MathSciNet
  5. I. Ekeland, “Nonconvex minimization problems,” Bulletin of the American Mathematical Society, vol. 1, no. 3, pp. 443–474, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Takahashi, “Existence theorems generalizing fixed point theorems for multivalued mappings,” in Fixed Point Theory and Applications, M. A. Théra and J. B. Baillon, Eds., vol. 252, pp. 397–406, Longman, Harlow, UK, 1991. View at Zentralblatt MATH · View at MathSciNet
  7. S. Park, “On generalizations of the Ekeland-type variational principles,” Nonlinear Analysis: Theory, Methods & Applications, vol. 39, pp. 881–889, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Al-Homidan, Q. H. Ansari, and J.-C. Yao, “Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 1, pp. 126–139, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Latif and S. A. Al-Mezel, “Fixed point results in quasimetric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 178306, 8 pages, 2011. View at Zentralblatt MATH · View at MathSciNet
  10. J. Marín, S. Romaguera, and P. Tirado, “Q-functions on quasimetric spaces and fixed points for multivalued maps,” Fixed Point Theory and Applications, vol. 2011, Article ID 603861, 10 pages, 2011. View at Zentralblatt MATH · View at MathSciNet
  11. J. Marín, S. Romaguera, and P. Tirado, “Weakly contractive multivalued maps and w-distances on complete quasi-metric spaces,” Fixed Point Theory and Applications, vol. 2011, no. 1, pp. 1–9, 2011. View at Publisher · View at Google Scholar
  12. J. Caristi and W. A. Kirk, “Geometric fixed point theory and inwardness conditions,” in The Geometry of Metric and Linear Spaces, vol. 490 of Lecture Notes in Mathematics, pp. 74–83, Springer, Berlin, Germany, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Romaguera, “A common fixed point theorem for weakly compatible self-maps on complete preordered quasi-metric spaces,” in Weakly Commuting Mappings after Thirty Years in Metric Fixed Point Theory, S. Sessa, Ed., pp. 55–70, Aracne Editrice S.r.l., Rome, Italy, 2012.
  15. C. Alegre, S. Romaguera, and P. Veeramani, “The uniform boundedness theorem in asymmetric normed spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 809626, 8 pages, 2012. View at Publisher · View at Google Scholar
  16. C. Alegre, J. Ferrer, and V. Gregori, “On the Hahn-Banach theorem in certain linear quasi-uniform structures,” Acta Mathematica Hungarica, vol. 82, no. 4, pp. 325–330, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Ferrer, V. Gregori, and C. Alegre, “Quasi-uniform structures in linear lattices,” The Rocky Mountain Journal of Mathematics, vol. 23, no. 3, pp. 877–884, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Reich, “Some fixed point problems,” Atti della Accademia Nazionale dei Lincei, vol. 57, no. 3-4, pp. 194–198, 1974. View at MathSciNet
  19. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. Z. Daffer and H. Kaneko, “Fixed points of generalized contractive multi-valued mappings,” Journal of Mathematical Analysis and Applications, vol. 192, no. 2, pp. 655–666, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Yu-Qing, “On a fixed point problem of Reich,” Proceedings of the American Mathematical Society, vol. 124, no. 10, pp. 3085–3088, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. Rakotch, “A note on contractive mappings,” Proceedings of the American Mathematical Society, vol. 13, pp. 459–465, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. G. Berthiaume, “On quasi-uniformities in hyperspaces,” Proceedings of the American Mathematical Society, vol. 66, no. 2, pp. 335–343, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. H. P. A. Künzi and C. Ryser, “The Bourbaki quasi-uniformity,” Topology Proceedings, vol. 20, pp. 161–183, 1995. View at Zentralblatt MATH · View at MathSciNet
  25. J. Rodríguez-López and S. Romaguera, “Wijsman and hit-and-miss topologies of quasi-metric spaces,” Set-Valued Analysis, vol. 11, no. 4, pp. 323–344, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Rodríguez-López and S. Romaguera, “Hypertopologies and asymmetric topology,” in Theory and Applications of Proximity, Nearness and Uniformity, G. di Maio and S. Naimpally, Eds., vol. 22, pp. 317–364, Dipartimento di Matematica Seconda Universitá di Napoli, 2008. View at MathSciNet
  27. D. Doitchinov, “On completeness in quasi-metric spaces,” Topology and its Applications, vol. 30, no. 2, pp. 127–148, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. L. M. García-Raffi, S. Romaguera, and E. A. Sánchez-Pérez, “Sequence spaces and asymmetric norms in the theory of computational complexity,” Mathematical and Computer Modelling, vol. 36, no. 1-2, pp. 1–11, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet